# SDR ZESA20200227001

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N369MN
- Make and model: Cessna 525B
- Aircraft serial: 0314
- Aircraft time: 1,961 hours, 1,612 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 991240921
- Part serial: 1139B
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1,961 hours, 1,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE.
